i have been taking dihydrocodiene for about 10 to 15 years after getting knocked ocer in the uk, they were fine i would take 2 30mg tablets in the morning, and one 30mg at night.
i have recently moved to spain, were my new doctor here could,nt perscribe them to me, as there not produced in spain,so he gave me neurontin 600mg one twice a day.
i took the first yesterday, they really worked but made me really spaced out, and unsteady on my feet at times,
i have lower back pain, does anyone no of anything else that is more like dihydrocodiene,that is available in spain,
as the neurontin are just making me really sleepy and giving me a spaced out feeling, that i cant be doing with for work as a waiter, i,m 38 years old,incase that matters.
thank you wayne
Neurontin is an anticonvulsant that is used for preventing seizures and for treating postherpetic neuralgia, or so my medical dictionary says so if thats right it seems an odd choice to treat back pain. The side affectes listed include dizzyness and sleepyness so it sounds like you are not reacting well to it in any case. I would suggest having another word with your doctor as to exactly why he is giving it you.
However opaites are a really not a good choice for chronic pain in any case as they are addictive and soon being ineffective so not sure the dihyrocodeine is that good an idea either, perhaps someone else here would have a better course of action to sugest?
Neurontin is given and used specifically to treat nerve pain. The best example is that it is given for the shingles.
I doubt you have nerve pain but I am not a doctor. You need to addequately have your pain treated. I disagree with the above poster stating no narcotics. You sound like someone who follows doctor's orders and uses medicine to have a better quality of life.
A better thing for you to do is to post in the Pain Management forum. They can help you as I don't believe you are an addict like most people in this particular forum.
My docs had me neurontin for my back due the nerves if nerve problems it dose work how ever you are suppose to take a little bit at first then work up to that dose if he just started you 600 you NEED to find another doc who knows more about it. It can be dangerous if taken the wrong way if you don't have nerve dan or nerve pain it prob won't give you any relive. I however agree there are so many more options out there then narcotic don't start down that road it will be smooth driving at first but after on them you will get lost on the road you live on
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.